# SDR VJ9800642

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, FL, CRACKS WERE FOUND AT ATTACHED ANGLE IN THE LONGERON AREA L16L AND L13R AT FS 965.  CUT OUT CRACKED SECTIONS OF LONGERON, FABRICATED AND REPAIR MEMBERS IAW DC9 SRM 53-02 FIG 18.  LONGERON P/N 2777922-4, SPLICE P/N 7637813-3 FOR LOCATION L16L.  LONGERON P/N S277822-3, SPLICE P/N 7637813-3 FOR LOCATION L13R.
